MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-10
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One 10 cm, nitinol reusable rf thermocouple electrode was received for evaluation.An error message was noted on the generator when the electrode was connected, and no temperature was displayed.Electrical testing revealed high, variable resistance between the thermocouple wires, consistent with the error message displayed.The source of the high resistance was isolated to within the hub and tubing assembly.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the high and variable resistance remains unknown.
 
Event or Problem Description
During device preparation, when the probe was connected to the generator, the generator would beep and the screen would lock up.Troubleshooting was unable to resolve the issue.The patient was already prepared for the procedure when the case was cancelled.There were no adverse consequences to the patient.

Brand Name
REUSABLE ELECTRODE, 10CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key10481854
Report Number3004617090-2020-00004
Device Sequence Number14157286
Product Code GXI
UDI-Device Identifier05415067025180
UDI-Public05415067025180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRF-NE-10
Device Catalogue NumberRF-NE-10
Device Lot NumberM15958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1